# SDR ASAA0480432

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Door
- Component: Aft Cargo Door
- Component part number: 5910141115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND AFT CARGO DOOR BOTTOM EDGE 'L' ANGLE IS GOUGED.  REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE IAW 51-30-5.  (M)
